Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 252, NWS Omaha, NE

September 2, 2010Knox County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Sep 2, 2010, 1:19 AM CDT for Knox County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2010, 1:19 AM CDT (06:19 UTC)
Expired
Sep 2, 2010, 2:15 AM CDT
In force
56 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Knox County, NE

The radar

The Sioux Falls radar (KFSD), 141 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 1:11 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1998 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WUUS53 KOAX 020619
SVROAX
NEC107-020715-
/O.NEW.KOAX.SV.W.0252.100902T0619Z-100902T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
119 AM CDT THU SEP 2 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 215 AM CDT

* AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THIS STORM WAS LOCATED
  27 MILES WEST OF NIOBRARA...OR 61 MILES WEST OF YANKTON...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NIOBRARA...VERDIGRE...CREIGHTON...SANTEE...VERDEL...THE HIGHWAY 14
  AND 59 JUNCTION...WINNETOON...BAZILE MILLS AND CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4283 9815 4279 9806 4277 9805 4276 9802
      4277 9798 4277 9795 4279 9792 4287 9785
      4265 9767 4244 9780 4244 9830 4288 9830
TIME...MOT...LOC 0618Z 272DEG 33KT 4270 9852
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
4 follow-up statements
179 
WWUS53 KOAX 020636
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
136 AM CDT THU SEP 2 2010

NEC107-020715-
/O.CON.KOAX.SV.W.0252.000000T0000Z-100902T0715Z/
KNOX NE-
136 AM CDT THU SEP 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX COUNTY
UNTIL 215 AM CDT...

AT 135 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 14 MILES WEST OF NIOBRARA...OR 47 MILES WEST OF YANKTON...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  NIOBRARA...VERDIGRE...CREIGHTON...SANTEE...VERDEL...THE HIGHWAY 14
  AND 59 JUNCTION...WINNETOON...BAZILE MILLS AND CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4283 9815 4279 9806 4277 9805 4276 9802
      4277 9798 4277 9795 4279 9792 4287 9785
      4265 9767 4244 9780 4244 9830 4288 9830
TIME...MOT...LOC 0637Z 272DEG 33KT 4268 9826
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
734 
WWUS53 KOAX 020649
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
149 AM CDT THU SEP 2 2010

NEC107-020715-
/O.CON.KOAX.SV.W.0252.000000T0000Z-100902T0715Z/
KNOX NE-
149 AM CDT THU SEP 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX COUNTY
UNTIL 215 AM CDT...

AT 149 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES SOUTHWEST OF NIOBRARA...OR 42 MILES WEST OF
YANKTON...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  NIOBRARA...VERDIGRE...CREIGHTON...SANTEE...THE HIGHWAY 14 AND 59
  JUNCTION...WINNETOON...BAZILE MILLS AND CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4283 9815 4279 9806 4277 9805 4276 9802
      4277 9798 4277 9795 4279 9792 4287 9785
      4265 9767 4244 9780 4244 9830 4288 9830
TIME...MOT...LOC 0649Z 272DEG 33KT 4268 9811
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
387 
WWUS53 KOAX 020701
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
201 AM CDT THU SEP 2 2010

NEC107-020715-
/O.CON.KOAX.SV.W.0252.000000T0000Z-100902T0715Z/
KNOX NE-
201 AM CDT THU SEP 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX COUNTY
UNTIL 215 AM CDT...

AT 157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR VERDIGRE...OR 40 MILES SOUTHWEST OF YANKTON...MOVING
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CREIGHTON...SANTEE...WINNETOON...BAZILE MILLS AND CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4272 9826 4277 9813 4276 9802 4277 9798
      4277 9795 4279 9792 4287 9785 4265 9767
      4244 9780 4244 9829
TIME...MOT...LOC 0701Z 273DEG 32KT 4258 9802
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
218 
WWUS53 KOAX 020715
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 AM CDT THU SEP 2 2010

NEC107-020724-
/O.EXP.KOAX.SV.W.0252.000000T0000Z-100902T0715Z/
KNOX NE-
215 AM CDT THU SEP 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY WILL EXPIRE AT 215
AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS UP TO 40 MPH AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES INTO SOUTHEASTERN 
KNOX COUNTY.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP OR RESTRENGTHEN... 
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. 

LAT...LON 4272 9826 4277 9813 4276 9802 4277 9798
      4277 9795 4279 9792 4287 9785 4265 9767
      4244 9780 4244 9829
TIME...MOT...LOC 0714Z 273DEG 32KT 4257 9786

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:27 PM CDT, 9 hours 52 minutes earlier.

Area forecast discussion, Sep 1, 3:27 PM CDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
327 PM CDT WED SEP 1 2010

.SHORT TERM...TONIGHT.

FORECAST CONCERNS TONIGHT WILL BE THE CHANCE OF SHOWERS AND
THUNDERSTORMS AHEAD OF A COLD FRONT.

AT 20Z...THE SFC FRONT THAT MOVED THROUGH THE CWA HAS REORGANIZED
INTO AN AREA OF LOW PRES NORTH OF LNK WITH A FNT BTWN KFET AND LNK.
PRES FALL OF MORE THAN 4MB IN THE LAST THREE HOURS HAVE BEEN NOTED
WITH THIS FEATURE.  MEANWHILE THE PREFRONTAL TROF WAS OVER THE WRN
PLAINS AND IS AHEAD OF THE COLD FRONT OVER WRN SD.  THE INITIAL
FOCUS FOR SHOWERS AND THUNDERSTORMS WOULD BE IN THE VICINITY OF THIS
AREA OF LOW PRESSURE IN ERN NEB/SW IA AND ALSO OVER WRN NEBRASKA
AHEAD OF AN APPROACHING SHORTWAVE TROF.  INITIALLY INSTABILITY IS
LIMITED DUE TO LINGER CLOUDS TODAY AND COOLER TEMPS.  TONIGHT...THE
H85 FLOW INITIALLY FROM THE SOUTHEAST BECOMES MORE SOUTH AND
INCREASES AHEAD OF THIS MID LEVEL FLOW.  STEEPENING LAPSE
RATES...INCREASING INSTABILITY...AND 40-50KTS OF EFFECTIVE SHEAR
SHOULD PROMOTE SCATTERED SHOWER AND THUNDERSTORMS...SOME SEVERE
TONIGHT AHEAD OF THE COLD FRONT.  LOWS TONIGHT SHOULD BE IN THE 60S.

.LONG TERM...THURSDAY THROUGH WEDNESDAY.

MAIN FORECAST CONCERNS IN THIS PERIOD ARE TIMING THE END OF PCPN
ON THURSDAY...TEMPERATURES THROUGH THE WEEKEND AND PCPN CHANCES
RETURNING EARLY NEXT WEEK.

COLD FRONT SHOULD BE MOVING SEWD OUT OF SERN NE AND SWRN IA BY
MID MORNING THURSDAY. SCT SHOWER AND TSTM ACTIVITY MAY LINGER FOR
A WHILE IN THE MORNING...BUT THE AFTN SHOULD BE MAINLY DRY. LEFT A
SLIGHT CHANCE GOING CLOSE TO THE KS AND MO BORDERS...BUT OTHERWISE
EXPECT COOLER AND DRIER AIR TO MOVE IN BEHIND THE FRONT.

MID TROPOSPHERIC FLOW PATTERN WILL FEATURE A RIDGE BUILDING OVER
THE ROCKIES FRIDAY...GRADUALLY EXPANDING INTO THE PLAINS SUNDAY.
OUR AREA SHOULD BE DRY OR MAINLY DRY IN THAT PERIOD. THERE ARE SOME
HINTS OF LIGHT PCPN WITH THE LOW LEVEL WARM AIR ADVECTION LATE
SATURDAY NIGHT INTO SUNDAY NIGHT...BUT LEFT POPS BELOW 15 PERCENT
AT THIS TIME. SOUTHERLY WINDS WILL START INCREASING SUNDAY...BUT
WILL BE STRONGER AND MORE GUSTY MONDAY. 500 MB RIDGE AXIS SHIFTS
EAST OF OUR AREA MONDAY...AS A TROUGH DIGS OVER THE ROCKIES. THIS
PUTS US IN SOUTHWEST FLOW ALOFT...AND POTENTIALLY A MORE ACTIVE
PATTERN AS SUBTROPICAL MOISTURE IS TAPPED.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

A SMALL SCALE WEATHER FEATURE MOVING ACRS ERN NEB AT MID AFTERNOON
PRODUCED 3-4MB PRES FALLS IN THE LAST THREE HRS ALONG WITH PATCHY
MVFR CIGS IN A SMALL AREA BTWN KOMA TO KLNK.  THIS FEATURE WILL
CONTINUE TO MOVE EAST THIS AFTERNOON WITH SOME ISOLD -SHRA.  HAVE
SOME SHOWERS MENTINED WITH A CB...AND DID NOT MENTION THUNDER DUE TO
UNCERTAINTY OF LOCATION OF -TSRA. VRB WINDS WITH THE SHOWERS FROM 15
TO 25KTS. OVERNIGHT THETA-E ADVECTION WILL CONTINUE WITH THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT.
TIMING AND LOCATION OF ACTUAL PRECIP AREAS WILL BE TOUGH TO PIN DOWN
WITH BROAD LIFT AHEAD OF THE COLD FRONT...SO HESITANT TO INCLUDE
TSRA MENTION EXCEPT WITH BEST LIFT. PATCHY MVFR CIGS AND VSBYS WITH
SHOWERS AND TSRA OVERNIGHT.  CDFNT MOVES THRU THE TAF SITES AROUND
12Z AT KOFK AND 15-18Z AT KOMA/KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...ZAPOTOCNY
LONG TERM....MILLER
AVIATION...ZAPOTOCNY
Hazardous weather outlook, Sep 1, 4:51 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
451 PM CDT WED SEP 1 2010

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-021100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
451 PM CDT WED SEP 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST
IOWA.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE STORM DEVELOPMENT IS POSSIBLE THIS EVENING IN ASSOCIATION
WITH A SURFACE BOUNDARY STRETCHING FROM THE CENTRAL PLAINS INTO THE
DAKOTAS. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS.

NON SEVERE THUNDERSTORMS ARE THEN EXPECTED AFTER MIDNIGHT AND INTO
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY WITH THE NEXT SYSTEM PASSING THROUGH THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Sep 1, 9:12 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
912 PM CDT WED SEP 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             3 SE PANAMA             40.57N 96.47W
09/01/2010  E0.88 INCH       LANCASTER          NE   PUBLIC

&&

JEK
Local storm report, Sep 1, 9:40 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 PM CDT WED SEP 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             4 W LORTON VILLAGE      40.60N 96.10W
09/01/2010  E1.00 INCH       OTOE               NE   LAW ENFORCEMENT

&&

DEE
Local storm report, Sep 1, 11:06 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT WED SEP 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     FLASH FLOOD      MURDOCK                 40.93N 96.28W
09/01/2010                   CASS               NE   LAW ENFORCEMENT

            WATER OVER 310TH ST...JUST NORTH OF HWY 1.

&&

JEK
Special weather statement, Sep 1, 11:26 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 PM CDT WED SEP 1 2010

NEZ089-090-020515-
GAGE NE-JOHNSON NE-
1126 PM CDT WED SEP 1 2010

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN JOHNSON AND CENTRAL
GAGE COUNTIES UNTIL 1215 AM CDT...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BEATRICE...MOVING
EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEATRICE...
  PICKRELL...
  ROCKFORD STATE RECREATION AREA...
  FILLEY...
  VIRGINIA...
  CRAB ORCHARD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CHERMOK
Special weather statement, Sep 2, 12:14 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1214 AM CDT THU SEP 2 2010

IAZ091-020600-
PAGE IA-
1214 AM CDT THU SEP 2 2010

...SPECIAL WEATHER STATEMENT FOR PAGE COUNTY UNTIL 100 AM CDT...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM SOUTHWEST OF NORTHBORO...OR 15 MILES
NORTH OF TARKIO...MOVING EAST NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COIN...
  ESSEX...
  CLARINDA...
  PIERCE RECREATION AREA...
  BLANCHARD...
  COLLEGE SPRINGS...
  YORKTOWN...
  SHAMBAUGH...
  HEPBURN...
  NORTHBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

DEWALD
Local storm report, Sep 2, 1:11 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
111 AM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      WEEPING WATER           40.87N 96.14W
09/02/2010                   CASS               NE   EMERGENCY MNGR

            WATER MOVING INTO THE CITY PARK. WATER OVER RANDOLPH
            STREET.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:47 PM CDTSevere Thunderstorm WarningOAXLancaster, Seward43 min
Sep 1, 8:03 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Lancaster, Otoe42 min
Sep 1, 8:43 PM CDTSevere Thunderstorm WarningOAXOtoe24 min
Sep 1, 9:21 PM CDTSevere Thunderstorm WarningOAXOtoe39 min
Sep 1, 9:22 PM CDTSevere Thunderstorm WarningOAXCass, Otoe53 min
Sep 1, 9:51 PM CDTAreal Flood AdvisoryOAXCass65 min
Sep 1, 10:03 PM CDTFlash Flood WarningOAXCass11 hr
Sep 1, 10:19 PM CDTSevere Thunderstorm WarningOAXCass26 min
Sep 1, 10:49 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Sep 1, 11:33 PM CDTSevere Thunderstorm WarningOAXGage, Johnson42 min
Sep 2, 1:26 AM CDTRiver Flood WarningOAXCass20 hr
Sep 2, 2:20 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce40 min
Sep 2, 9:02 AM CDTAreal Flood AdvisoryOAXCass6 hr
Sep 2, 5:13 PM CDTRiver Flood WarningOAXRichardson22 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.